# SDR UIEA2018011900090

- Difficulty date: January 19, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,224 hours, 20,647 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Vibration
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, AS FLAPS WERE RETRACTING 5 TO 1, AN AMBER REVERSER MESSAGE APPEARED FOR THE LEFT ENGINE.  DECLARED AN EMERGENCY, PERFORMED QRH PROCEDURE, RETURNED TO DEPARTURE.  RUMBLE & VIBRATION NOTED ABOVE 120 KIAS.  PERFORMED UNUSUAL CONDITION INSPECTION IAW AMM 72-00-00-206-096--H00, AND ENGINE POST WINDMILLING INSPECTION,  OPS CHECKED NORMAL.
